# SDR R61A2024021200069

- Difficulty date: February 7, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N125HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000202
- Aircraft time: 36,782 hours, 28,081 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 012237
- Condition: No Test
- Location: Emergency Light
- Part time: 15,777 hours, 11,007 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY #4 FAILED FUNCTIONAL CHECK. R&R #4 EMERGENCY BATTERY.
